# SDR SWIA202160644

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Bs 319 S18-19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.0 IS CORRODED FROM STRINGER 18L TO 19L ON FRONT AND BACK SIDES.    (C-CHECK RO 8/31/21)   FS 319.0 IS CORRODED FROM STRINGER 18L TO 19L WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. & DRAWING SH670-31810 REVY.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
